A Structure On A Set Of Subsets

R. Dacić

Publications de l'Institut Mathématique (1968)

  • Volume: 8(22), Issue: 28, page 97-99
  • ISSN: 0350-1302

How to cite


R. Dacić. "A Structure On A Set Of Subsets." Publications de l'Institut Mathématique 8(22).28 (1968): 97-99. <http://eudml.org/doc/257335>.

author = {R. Dacić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {28},
pages = {97-99},
publisher = {Matematički institut SANU},
title = {A Structure On A Set Of Subsets},
url = {http://eudml.org/doc/257335},
volume = {8(22)},
year = {1968},

AU - R. Dacić
TI - A Structure On A Set Of Subsets
JO - Publications de l'Institut Mathématique
PY - 1968
PB - Matematički institut SANU
VL - 8(22)
IS - 28
SP - 97
EP - 99
LA - eng
UR - http://eudml.org/doc/257335
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.